# SDR AALA20170125020

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 53,223 hours, 18,598 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 32143044
- Part serial: 1472
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 28,531 hours, 10,263 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. WHEN ENTERING RUNWAY FOR TAKEOFF, THE LEFT ENGINE HIGH STAGE LIGHT ILLUMINATED. REMOVED AND REPLACED HIGH PRESSURE SHUTOFF VALVE IAW AMM 36-11-07 AND HIGH STAGE PILOT IAW AMM 36-11-08(AALA20170125021). LEAK AND OPERATIONAL CHECK GOOD.
